Open Access
July, 1999 On blowing-up of polarized surfaces
J. Math. Soc. Japan 51(3): 523-533 (July, 1999). DOI: 10.2969/jmsj/05130523


Let (S,L) be a polarized surface and let π : S˜S be the blow-up at r points p1, . . . , pr on S. Set L˜=π*L-aiEi, where ai's are positive integers and Ei's are the (-1)-curves over pi. We consider whether L˜ is ample or not if pi's are in a general position. The cases of sectional genus two are studied especially precisely.


Download Citation

Koji YOKOYAMA. "On blowing-up of polarized surfaces." J. Math. Soc. Japan 51 (3) 523 - 533, July, 1999.


Published: July, 1999
First available in Project Euclid: 10 June 2008

zbMATH: 0968.14003
MathSciNet: MR1694783
Digital Object Identifier: 10.2969/jmsj/05130523

Primary: 14C20
Secondary: 14J25

Keywords: Blowing-up , Nakai's criterion , polarized surface

Rights: Copyright © 1999 Mathematical Society of Japan

Vol.51 • No. 3 • July, 1999
Back to Top